MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1808550
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult to Flush (1251); Fracture (1260); Material Separation (1562); Stretched (1601); Material Protrusion/Extrusion (2979); Migration (4003)
Health Effect - Clinical Codes Extravasation (1842); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022.A patient underwent a port placement procedure using powerport m.R.I.Implantable port.Sometimes later post port placement, it was reported that the catheter was allegedly experienced issues with flushing.It was further reported that the catheter was found to be fractured.Reportedly, the catheter was migrated into patient's heart.The current status of the patient was unknown.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection / evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device / patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: although the physical device was not returned for evaluation, two images were provided for review.One image shows device placed via a right jugular access.Contrast is being infused, extravasation is noted at the arch of the catheter in the neck.Second image shows the device introduced via a right jugular access is unremarkable.The investigation is confirmed for the reported catheter fracture, difficult to flush and fluid leak issues.However, it is inconclusive for the reported stretched and material protrusion or extrusion issues as exact circumstances of the reported event cannot be verified from images.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, d6a, d6b, g3, h6 (device, component, method, result) section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2022.A patient underwent a port placement procedure using powerport m.R.I.Implantable port.Sometimes later post port placement, on (b)(6) 2025, it was reported that post port placement, the catheter was allegedly experienced issues with flushing.It was further reported that the catheter was allegedly found fractured.Reportedly, patient allegedly experienced that the catheter migrated to the heart.Reportedly, patient allegedly experienced pain when catheter was flushed and a grape sized bump along port catheter, contrast and saline extravasation occurred along the catheter, the current status of the patient was unknown.

Brand Name
POWERPORT M.R.I. IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23165055
Report Number3006260740-2025-07293
Device Sequence Number13150349
Product Code LJT
UDI-Device Identifier00801741027093
UDI-Public(01)00801741027093(17)250531(10)REGV0884
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number1808550
Device Lot NumberREGV0884
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite